# SDR SRAA970617

- Difficulty date: June 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740SJ
- Make and model: Boeing 747246F
- Aircraft serial: 22477
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF, NR 2 ENGINE NACELLE TEMP INDICATOR WENT TO 2.6 ON A-LOOP AND 3.0 ON B-LOOP.  ALL OTHER INDICATIONS AT NORMAL.  INSPECTED NR 2 ENGINE FIRE LOOP, FOUND IT OUT OF POSITION.  REPOSITIONED SENSING ELEMENT, SYSTEM OPS CHECKED GOOD PER MM CH 26 AND 71.
